MathSciNet Relay Station
MathSciNet bibliographic data
MR1374319 60C05 (05A05)
Kerov, S. V.; Tsilevich, N. V. A random subdivision of an interval generates virtual permutations with the Ewens distribution. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 223 (1995), Teor. Predstav. Din. Sistemy, Kombin. i Algoritm. Metody. I, 162--180, 339--340; translation in J. Math. Sci. (New York) 87 (1995), no. 6, 4082–4093
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement